MathSciNet Relay Station
MathSciNet bibliographic data
MR2846322 45E99 (35B06 35B40 35J50 45G05)
Lei, Yutian; Ma, Chao Radial symmetry and decay rates of positive solutions of a Wolff type integral system. Proc. Amer. Math. Soc. 140 (2012), no. 2, 541–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement